Discussions that mention benicar

Digestive Disorders board


Ladybiker, so sorry for the delay in replying. today was dh's day off and we have been running around all day.

But first, please don't just stop taking your bp meds until you talk to your dr. i did answer your post on another thread, i'm sorry for the confusion between the 2 threads.

I have been on many bp meds, accupril..hyzaar... diovan...dynacirc..toprol....norvasc. finally a few years ago he put me on benicar Hct and later added cardizem la.

with the others i ran a gamut of side effects from dry cough from the accupril, terrible depression from the dynacirc and chest and right arm pain from the others.

Don't give up if you're thinking it's the med. my pain started about 4 or 5 weeks after taking the meds too. it took me quite awhile to realize what it was from. but it would only take a few days to feel much better after changing to a new one. and then something else would pop up with new med. It took me a long time to find some that didn't bother me. but now, i do think i'm having trouble with the cardizem. i'm experiencing bad joint pain which stops after i stop taking the pill. i then double up on the benicar for a few weeks, with my dr.'s knowledge, and then go back to the cardizem. well after 3 weeks back on cardizem the joint pain begins again.:mad: so i'msure i'll be trying again to find a new one soon.


There are many different meds that react differently on each of us. what works for me might not necessarily work for you. Hopfully you won't have as much trouble as i have.

I hope you find an answer, i know how frustrating it can be.

Keep well and let me know how you're doing.......stars:)